Vol. 9, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Complete generalized Fibonacci sequences modulo primes

Mohammad Javaheri and Nikolai A. Krylov

Discretized sum-product for large sets

Changhao Chen

Positive semigroups and generalized Frobenius numbers over totally real number fields

Lenny Fukshansky and Yingqi Shi

The sum-of-digits function on arithmetic progressions

Lukas Spiegelhofer and Thomas Stoll

A convexity criterion for unique ergodicity of interval exchange transformations

René Rühr

Long monochromatic paths and cycles in 2-edge-colored multipartite graphs

József Balogh, Alexandr Kostochka, Mikhail Lavrov and Xujun Liu